Volume 5, Issue 2
Toward a New Algorithm for Nonlinear Fractional Differential Equations

Fadi Awawdeh & S. Abbasbandy

Adv. Appl. Math. Mech., 5 (2013), pp. 222-234.

Published online: 2013-05

Preview Purchase PDF 1 929
Export citation
  • Abstract

This paper is concerned with the development of an efficient algorithm for the analytic solutions of nonlinear fractional differential equations. The proposed algorithm Laplace homotopy analysis method (LHAM) is a combined form of the Laplace transform method with the homotopy analysis method. The biggest advantage the LHAM has over the existing standard analytical techniques is that it overcomes the difficulty arising in calculating complicated terms. Moreover, the solution procedure is easier, more effective and straightforward. Numerical examples are examined to demonstrate the accuracy and efficiency of the proposed algorithm.

  • Keywords

Homotopy analysis method Laplace transform fractional differential equations

  • AMS Subject Headings

34A08 74G10 35C10 44A10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard